# SDR SWAA990778

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 061SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 90052
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND EMERGENCY EXIT LIGHT CONTROL BREAKER POPPED ON ENGINE RUN.  REMOVED AND REPLACED BATTERY POWER SUPPLY PER MM.
